# SDR ASAA1148748

- Difficulty date: January 3, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 58,334 hours, 35,608 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65516989
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 907 STRINGER SPLICE CRACKED AT STR 4L.  REMOVED AND REPLACED STRINGER SPLICE IAW B737 400 SRM 51 40 02.
